Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vagina in pain when urinating, yellow substance from urine. What is it?

I m 13. I got my first period about a month ago. I m still a virgin . But I didn t get it at the same time this month. My vaginia while I was sitting on the toilet. It has been hurting. Like right inside. Almost where the pee comes out. It was about 1/2 a centimeter long. And it was yellowish and felt slimy like. It kind of looked like a thick booger. What is it?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have the habit of using a tampon, stop it and go for using a pad instead so that any discharge can be clearly seen and presented to a clinician for observation. The discharge could be anything from a retained tampon to an early altered discharge that one has before a period ensues to some urinary infection. Please see a specialist for a local exam and also get a urinalysis for further help. Please maintain genital hygiene. Hope your query has been clarified. Wish you good health.
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor